# SDR AALA201801319004

- Difficulty date: January 11, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED FLOORBEAM BETWEEN FR 20 TO FR 24 AT RBL -Y189. REPLACED FLOORBEAM PER SRM 51-72-11 AND DRAWING 53111406.
